Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Extreme PMS, post coital bleeding after Mirena IUD removal. Normal pap smear. Is this normal?

Hi! I had my second Mirena IUD removed 3 months ago. I have had 3 periods since then. The first 2 were very normal and like clockwork. This last period, however, I have experienced post coital spotting a week before my period was due. The period itself showed up on time, but was different in flow and would seem to stop and come back. Now that my period has ended, I am still having post coital bleeding. Could this be an effect of my body trying to regulate from having the Mirena for 2 years? Or should this concern me? I had a normal pap 8 months ago and have been trying to conceive since removal. I have also experienced extreme pms like symptoms ever since it has been removed (painful breasts, bloating , mood swings, etc). Any info would be greatly appreciated.
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
in my opinion i think you are having some cervical erosion or some injury to cervix because of the process of removal of IUD so its better that you visit your gynecologist and get yourself examined for the same.
dont take it lightly because it can be an early symptom of cancerous growth or just a simple local infection.
In case you have any other question you can consult me on health care magic.
Dr Manisha Jain
take care and wish you all the best.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor